# SDR AALA201709189008

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 31,966 hours, 4,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR FORWARD FACING FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY.
